# SDR ASAA2021110636521

- Difficulty date: November 6, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 35,864 hours, 10,309 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SAT DISAPPEARED FROM MCDU GROUNDED - YES. PULLED AND RESET CB 18.2 C-14 SAT REAPPEARED ON MCDU. SAT OPERATION RESTORED.
